How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrThomasMd Your Own Question
DrThomasMd
DrThomasMd, Board Certified Physician
Category: Cardiology
Satisfied Customers: 63757
Experience:  Classical homeopath also board certified in integrative and holistic medicine. Many years of practice, also all of medicine.
24257177
Type Your Cardiology Question Here...
DrThomasMd is online now
A new question is answered every 9 seconds

67y0 male seen in ER yesterday did with COPD ACUTE

Customer Question

67y0 male seen in ER yesterday did with COPD ACUTE BRONCHITIS AND PLEURISY. Given 3 day supply of Vento link inhaler, azithromycin259mg, and predison20mg. This am shortly after taking his mes and inhaler he passed out with possible seizure activity. Any relationship to fainting and mes or likely to his severe condition? He will not go to the MD or stop working even though he can barely breathe. Please help.
Submitted: 11 months ago.
Category: Cardiology
Expert:  Dr. Rick, MD replied 11 months ago.

Hi. My name is***** and I am online and available to help you today. Thank you for your patience.

Question and answer is just one of the services I offer. I can also provide you with additional services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.

Expert:  DrThomasMd replied 11 months ago.

hello

Call a squad.

A new seizure can be a brain bleed.

Do NOT wait on this.

OK, so that is an initial answer….

Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.

I am board certified in integrative medicine, internal medicine, trained in functional medicine and homeopathy, etc. I am here daily: use my request link as needed and “for Dr. Thomas” in the question title. Give that link to friends, family, associates, etc. Find me as needed for correct, safe and accurate answers.

Customer: replied 11 months ago.
An informational response to Dr rocks question. My brother does not take ant meds except aspirin. He has not seen a Dr in maybe 10 years. In addition to what they said in the ER yesterday I would guess he has had chronic bronchitis and a terrible cough for a long time. He occasionally has dizzy spells but has never passed out until today. When he passed out today he felt dizzy and was walking to a chair to sit an rest when he apparently passed out. Our friends who were there said his head and hands were briefly twitching and he quickly regained consciousness. Hope this hekps
Expert:  DrThomasMd replied 11 months ago.

sudden passing out can , besides from fainting be from,

low blood pressure

heart disease

brain disease

nervous system disease.

To find out why, evaluation is needed.

If it were a seizure, it can be worse when it occurs again.

please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.

Related Cardiology Questions